Thumbnail
Access Restriction
Open

Author Rao, B. L. S. P. ♦ Dewan, Isha
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword U-statistics ♦ Mann-whitney statistics ♦ Central limit theorem ♦ Associated random variables
Education Level UG and PG
Learning Resource Type Article
Journal Annals of the institute of statistical mathematics
Volume Number 55
Page Count 9
Starting Page 119
Ending Page 111